RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1305–1307 (Mi dan8542)  

MATHEMATICS

Some properties of eigen- and associated functions of hypoelliptic operators

A. S. Makin

Lomonosov Moscow State University

Full text: PDF file (383 kB)

Bibliographic databases:
UDC: 517.951
Presented: А. Н. Тихонов
Received: 30.04.1985

Citation: A. S. Makin, “Some properties of eigen- and associated functions of hypoelliptic operators”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1305–1307

Citation in format AMSBIB
\Bibitem{Mak86}
\by A.~S.~Makin
\paper Some properties of eigen- and associated functions of hypoelliptic
operators
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1305--1307
\mathnet{http://mi.mathnet.ru/dan8542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852457}
\zmath{https://zbmath.org/?q=an:0624.35017}


Linking options:
  • http://mi.mathnet.ru/eng/dan8542
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019